# SDR 2002UALA00450

- Difficulty date: March 14, 2002
- Submitted: April 2, 2002
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 40,704 hours, 6,544 cycles
- Engine: Pwa PW4060
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Condition: Out Of Tolerance
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MSG TRAILING EDGE FLAP DISAGREE DISPLAYED.  EMERGENCY DECLARED.  LANDING WAS UNEVENTFUL.  TEMPORARY INTERRUPTION IN THE FLAP/SLAT ELECTRONICS UNIT (FSPM) CAUSED A DISAGREE INDICATION TO GENERATED ON EICAS DISPLAY.  ONE TIME DISRUPTION OF SYSTEM.  ACCOMPLISHED FSEU BITE TEST PER MM AND NO FAULTS FOUND.  FLAP INDICATOR EXHIBITED A SPLIT IN THE FLAP INDICATION NEEDLES GREATER THAN ALLOWED.  SUBJECT FLAP INDICATOR WAS REPLACED AND CHECKED PER APPLICABLE MM.  FLAP SYSTEM WAS OPERATIONALLY CHECKED SEVERAL TIMES PER APPLICABLE MM.  ALL OPS CHECKS NORMAL.
